# SDR C77A20130406015

- Difficulty date: April 4, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 12,964 hours, 11,788 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039314001
- Condition: Worn
- Location: Zone 500
- Part time: 12,964 hours, 11,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK 3 OTBD, IS WORN OUT OF LIMITS THICKNESS REDUCTION D= .014" REF SRM 57-55-03, TABLE 101.   BLENDED WORN AREA IAW SRM PART II 51-10-03.
